# SDR SWIA201024738

- Difficulty date: June 7, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 22,386 hours, 17,345 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .125 INCH CRACK FOUND ON FS 559.0 PRESSURE BULKHEAD AT RBL 9.0 WL 59.10.  (C-CHECK)  REPAIRED PER REO.
